# SDR DALA2019012000379

- Difficulty date: January 13, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 74,345 hours, 55,499 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Condition: Missing
- Location: Position Light
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FIXED AFT POSITION LIGHT LENS COVER MISSING. REPL LIGHT ASSY PER AMM 33-43. SDR REPORTED DUE TO POSSIBILITY THAT PART MAY HAVE DEPARTED FROM AIRCRAFT DURING FLIGHT. (LP5538812)
